... regularly, acquired illegally. I withdrew twice and successfully stopped taking them regularly, but would take a couple to 10 pills irregularly, I guess, for fun or an escape. I had my second child and started the same cycle again, only on a lesser scale. I suppose understanding that I was on a bad path once again. I tapered and had withdrawal symptoms. Staying away from them was easier, knowing how terrible they made me feel, also looking back on how many I'd taken, how many special moments took place where I was cloudy and essentially high. But still, knowing that one or two pills will take away a terrible headache etc.. I find myself taking 4-8 pills(norco by the way) over 4 days or so, and I still have withdrawal? I'm sure this is my body telling me to WAKE UP... I try tapering and still always have w/d symptoms. Even after as little as a pill a day for a few days?? Why? I am in this cycle again and would like to avoid the w/d in order to stop taking these things for good. Does this make sense? Help!
unfortunately your prob not going to be able to avoid having all withdrawal symptoms.. i take tramadol and the withdraw is just like vicodin.. my advice would be to taper for as long as you can and then google the thomas recipe.. someone on here showed me that and its been awesome.. good luck
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jan 2010 • 1 answer
Posted 12 Apr 2010 • 1 answer
Posted 26 Apr 2011 • 3 answers
Hi, I used Nuvaring for a year before taking it out to try for a baby, got pregnant fairly quick and
Posted 27 Mar 2013 • 1 answer
Posted 24 Jun 2015 • 2 answers